# SDR UALA2011051202356

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 68,087 hours, 25,530 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH FLOOR LIGHTING IS INOP FROM SEAT ROW 33 LEFT AND AFT.   REPLACED DAMAGED LEAD ASSY AT ROW 33. RETESTED THE EMERGENCY LIGHT SYSTEM AND LIGHT CHECK IS GOOD.
